Join Us

We are 216,686 members in 84 forums discussing 160,147 topics.

Help with Abbreviations

Topic: Any MRI gadolinium side effects

Forum: Managing Side Effects of Breast Cancer and Its Treatment —

This is a place to discuss concerns, tips and strategies for all types of side effects from all types of medications and treatments, (chemo/rads/hormonal/targeted/pain meds/etc.

Posted on: Feb 25, 2019 02:27PM

Karmic108 wrote:

We know about our bodies how they react better than any.

I had my b MRI a month ago and in two days swollen feet and pain in certain areas on the feet showed up and enlarged retroperitoneal lymph nodes in CT and pet. Kidneys are ok.

I took diruetics and antibiotics for my feet. And the swelling is on and off.

I read somewhere gadolinium contrast has side effects and one of them is swelling of extremeties.

Anyone of you have any side effects of gad

Dx 12/31/2018, DCIS/IDC, Right, 2cm, Stage IA, Grade 2, 0/3 nodes, ER+/PR+, HER2- (IHC) Surgery 3/1/2019 Lumpectomy: Right; Lymph node removal: Right, Sentinel, Underarm/Axillary Radiation Therapy 3/26/2019 Multi-catheter: Breast
Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Nov 27, 2019 07:24AM Seewee7 wrote:

I had side effects immediately following: Whites of eyes weren't white. They were literally purple... not red... purple. Entire face red. Dizziness.

Reported same, and for the next MRI, I was given high dose of steroid beforehand. It worked like a charm.

Sorry, I don't recall having swelling.

Dx 2/21/2019, DCIS/IDC, Right, 6cm+, Stage IIIA, Grade 3, ER+/PR+, HER2+ (FISH)

Page 1 of 1 (1 results)